# SDR SWAA2025020392540

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N8746Q
- Make and model: Boeing 737-8
- Aircraft serial: 61889
- Aircraft time: 12,093 hours, 5,713 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT EMER FLASHLIGHT NO TEST AND SEAL BROKEN<[01].  R&R AFT F/AFLASHLIGHT & BATTERY PER MM 25-64-00 OPS CHECK GOOD.
